MathSciNet Relay Station
MathSciNet bibliographic data
MR736573 54H25 (55M25 57N05)
Brown, Morton A new proof of Brouwer's lemma on translation arcs. Houston J. Math. 10 (1984), no. 1, 35–41.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement